# SDR AALA20071888

- Difficulty date: October 7, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Stiff
- Location: Nose Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SFO INFLIGHT T562/07OCT - AFTER GEAR RETRACTION CREW REPORTED LOUD NOISE AND VIBRATION FROM NOSE GEAR AREA.  CYCLED GEAR THREE TIMES WITH NO IMPROVEMENT.  NOISE AND VIBRATION INCREASED WITH AIR SPEED.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE LANDING GEAR DOOR OPEN ON ARRIVAL WITH RIGHT DOOR LINK STIFF.  REPLACED RIGHT NOSE LANDING GEAR DOOR LINK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
